# SDR CA140204003

- Difficulty date: January 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 17A23937
- Condition: Damaged
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION, VALVE COVERS WERE REMOVED FOR INSPECTION.  SCORING OF INTAKE VALVE STEM WAS NOTED ON CYLINDERS 1, 3 & 5.  ENGINE REMOVED FOR REPAIR.
